# SDR AALA2020012329003

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 29,191 hours, 11,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUMP SEAT 1 FLASHLIGHT LOW ON POWER MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
